# SDR EIA2005009

- Difficulty date: February 21, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 91,668 hours, 21,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT INOP.  REPLACED INOP EMERGENCY LIGHT PER B747 MM 33-51-00.
